Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 69 No. 1 (2011)
INVITED LECTURE
P. Sablonnière
Some approximate methods for computing arc lengths based on quadratic and cubic spline interpolation or quasi-interpolation
N. Akroune
On the dynamics of a perturbed holomorphic dynamical system
X. Q. Lin
Further results on uniqueness of entire functions sharing one value
R. S. Gupta
Non-existence of contact totally umbilical proper slant submanifolds of a Kenmotsu manifold
S. S. Billing
Differential sandwich-type results and criteria for starlikeness
Y. Fukuma
A lower bound for the second sectional geometric genus of quasi-polarized manifolds and its applications
M. H. Mortad
Global space-time L^p -estimates for the wave operator on L^2
L. Tóth
Menon's identity and arithmetical sums representing functions of several variables
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.